# SDR SWIA202052750

- Difficulty date: August 18, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 677
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON INTERIOR SKIN AT STR27, 2" AFT OF FS 677.00.  C-CHECK RO 9/21/2020.  REPAIRED GOUGED DAMAGE ON INTERIOR SKIN AT STR27, 2" AFT OF FS 677.00, REF REO AND CRJ700 SRM.  ORIGINAL THICKNESS .118", REMAINING .088" MATERIAL LOSS .030".  COMPLIED WITH TASK CARD.
